# SDR ASAA2017011219582

- Difficulty date: January 12, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 49,354 hours, 19,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A12612
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LT BILGE FRAME CHAFED WITH TOOLING MARKS BS 500K. GROUNDED - YES. REPAIRED FUSELAGE FRAME, LOWER LOBE AT STA 500K , LBL 18.24 IAW EA 900-53EA-18365 REV 00. THIS IS A CATEGORY "B" REPAIR WITH FIRST AND SECOND STAGE APPROVAL WITH INSPECTION THRESHOLD OF 75,000 TOTAL FLIGHT CYCLES.
